Hi CSA08, sorry to read what you've been through but I'm familiar with some of it and while I know that each situation is different, here's mine and the outcome. I've been on BP medication for years. After a series of crappy events last fall including passing out and breaking a toe when getting up at 4:00 am, I was put through many heart tests because the ER thought I could have had a heart attack. This cranked up my anxiety (thinking it's my heart) and my BP but the irony is that I passed out because my BP was too low and my dosage was too high till that point. However, now the heart anxiety caused my BP to sky rocket despite my medication, and it had to be brought down immediately with clonidine. The heart tests came back fine but in my mind I still thought I was having heart problems. I was sure the doctors and tests missed something. The cardiologist and my regular doctor recognized that my bouts of anxiety (with palpitations) was causing the episodes of high BP, so they prescribed Lexapro on a daily basis and buspirone when needed for those strange anxious feelings. Since I could anticipate the anxiety attack, I learned that I could stop them by taking just half of the buspirone dosage I was given. I think knowing that I could do this has helped me tremendously to realize my anxiety could be controlled immediately. Lexapro will have a constant level of anti-anxiety medication in the blood which should help in general but the buspirone is what has helped me deal with the immediate attack of heart racing which I know is my anxiety. Time helps. I haven't needed the buspirone in months.
Please speak to your regular doctor for some additional help in dealing with this. I hope you can get over this as I did.
Laniemoderatordiabetes type 2 controlled by diet and exercise and
very low carb way of eating Check out the following site for more info on blood sugar:https://www.bloodsugar101.com/
Post Edited (Lanie G) : 8/16/2019 8:17:00 PM (GMT-6)